# SDR SWAA2013102221339

- Difficulty date: October 8, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 56,675 hours, 45,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 827+10 LOWER FORWARD SKIN CUTOUT CRACKED AT HOLE NR 3.  R &R SKIN IAW DRAWING.
